×

Found 144 Documents (Results 1–100)

100
MathJax

Generalized solutions to the Cauchy problem for the Barbashin integro-differential equations. (Generalizaed solutions to the Cauchy problem for the Barbashin integro-differential equations.) (English. Russian original) Zbl 1339.45007

J. Math. Sci., New York 208, No. 2, 160-167 (2015); translation from Probl. Mat. Anal. 80, 11-17 (2015).
MSC:  45J05 45F05
PDF BibTeX XML Cite
Full Text: DOI

Approximate solution of Wiener-Hopf integral equations and its discrete counterparts. (English. Russian original) Zbl 1318.65083

Comput. Math. Math. Phys. 55, No. 5, 834-843 (2015); translation from Zh. Vychisl. Mat. Mat. Fiz. 55, No. 5, 836-845 (2015).
MSC:  65R20 45E10
PDF BibTeX XML Cite
Full Text: DOI

Integro-differential equations with time-varying delay. (English) Zbl 1340.65315

Chleboun, J. (ed.) et al., Programs and algorithms of numerical mathematics 16. Proceedings of the 16th seminar (PANM), Dolní Maxov, Czech Republic, June 3–8, 2012. Prague: Academy of Sciences of the Czech Republic, Institute of Mathematics (ISBN 978-80-85823-62-2). 51-56 (2013).
PDF BibTeX XML Cite
Full Text: Link

Solvability of systems of Volterra integral equations of the first kind with piecewise continuous kernels. (English. Russian original) Zbl 1268.45003

Russ. Math. 57, No. 1, 54-63 (2013); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2013, No. 1, 62-72 (2013).
MSC:  45F05 45D05 45M05
PDF BibTeX XML Cite
Full Text: DOI

Method of investigation of sharp resonance problems in celestial mechanics and cosmodynamics. Vol. 2: Forward motion. (Metod issledovaniya ostrorezonansnykh zadach nebesnoj mekhaniki i kosmodinamiki. T. 2: Postupatel’noe dvizhenie.) (Russian) Zbl 1060.70002

Arkhangel’sk: AGTU, Arkhangel’skij Gosudarstvennyj Tekhnicheskij Universitet. 368 p. (2002).
PDF BibTeX XML Cite

Numerical solution of a system of Volterra equations of the first kind. (English. Russian original) Zbl 0955.65096

Comput. Math. Math. Phys. 38, No. 4, 585-589 (1998); translation from Zh. Vychisl. Mat. Mat. Fiz. 38, No. 4, 607-611 (1998).
MSC:  65R20 45F05
PDF BibTeX XML Cite

On a statistically optimal solution of operator equations when the initial data is finite-dimensional. (English. Russian original) Zbl 0725.47014

Sov. Math., Dokl. 41, No. 1, 88-91 (1990); translation from Dokl. Akad. Nauk SSSR 310, No. 3, 532-535 (1990).
Reviewer: P.C.Sinha (Patna)
MSC:  47A50
PDF BibTeX XML Cite

Stationary solution of a class of integro-differential systems. (Russian) Zbl 0788.45006

Shermatov, N. Sh. (ed.) et al., Applied questions of mathematics. No. 2. Collection of scientific works. Dushanbe: Tadzhikskij Gosudarstvennyj Universitet, 8-13 (1989).
MSC:  45K05 45F05 92D25
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software